MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL ACCESS SHEATH

MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL ACCESS SHEATH
Catalog Number PID6F11018NTPD
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that during a medical procedure, an access guidewire tip detached within the patient.The detached tip migrated into the patient's abdominal aorta.The physician removed the foreign body with a vascular snare device with no additional patient consequences to report.

Brand Name
PRELUDE IDEAL ACCESS SHEATH
Common Device Name
ACCESS SHEATH
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, UT 84095
MDR Report Key9385105
Report Number1721504-2019-00094
Device Sequence Number2207690
Product Code DYB
UDI-Device Identifier00884450317372
UDI-Public00884450317372
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPID6F11018NTPD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2019
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;